# SDR EY2R9600296

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 114
- Propeller: Hartzl HCC2YR1
- System (JASC): 6110 · Propeller Assembly
- Part: Steel Ball
- Part number: 790100016
- Condition: Corroded
- Location: Propeller Assy
- Part time: 1,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL BALL CORRODED.
